# SDR AALA20071620

- Difficulty date: August 25, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 2D MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 2D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
